# SDR 99ZZZX1433

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112Z
- Make and model: Beech 58P
- Aircraft serial: TJ371
- System (JASC): 7160 · Engine Air Intake System
- Part: Boot
- Part number: 63966013
- Condition: Loose
- Location: Induction System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INDUCTION BOOT SLIPPED OFF THE INDUCTION TUBE AT THE INNER COOLER OUTLET CONNECTION. THE WORM CLAMP SECURING THE BOOT WAS APPARENTLY NOT FULLY OVER THE RIDGE ON THE INDUCTION TUBE CAUSING THE BOOT TO EVENTUALLY SLIP OFF THE TUBE AT HIGH MANIFOLD PRESSURE.
